# SDR 20010321CW006

- Difficulty date: February 12, 2001
- Submitted: March 21, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Propeller: Hartzl HCE2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Part number: A2202B
- Part serial: 100
- Condition: Cracked
- Location: Prop Blade
- Component: Blade, Hartzl
- Component part number: F84657R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MT INSPECTION REVIELD A CRACK APPROX .1250 INCH LONG ON BOTH SIDES OF RACE MATERIAL.  PROPELLER WAS PURCHASED AS A OVERHAULED PROPELLER WITHOUT RECORDS.  REPORTED LOST.  PURCHASER SUBMITTED PROPELLER FOR OVERHAUL.  IN ADDITION TO THIS CRACKED PART, THE BLADES WERE FOUND TO BE 2 INCHES UNDER  MINIMUM DIAMETER FOR THE INTENDED APPLICATION.
